MathSciNet Relay Station
MathSciNet bibliographic data
MR2295051 (2008e:52015) 52C99 (14P05 51M16)
Laba, Izabella; Solymosi, József Incidence theorems for pseudoflats. Discrete Comput. Geom. 37 (2007), no. 2, 163–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement